# SDR SWAA2024071206076

- Difficulty date: June 26, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Enclosure
- Condition: Cracked
- Location: Waste Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WASTE TANKE ENCLUSURE STRUCTURE ATTACH CLIP P/N 149A8109-114 AT LBL 16 STA 885.95 IS CRACKED (LEEKA ANGLE)<[01] REMOVED B/H ANGLE AND CLIP STA 847-867 APROX. AND CLIP; LOCATED AND DRILLED NEW -114 CLIP; INSTALLED ANGLE AND CLIP IAW SRM 51-40-02; DWG # 149A8102 REV J.;[02] VERIFIED ITEM 1. AUDITED.
